# SDR IPXA2016090707998

- Difficulty date: August 29, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 33,797 hours, 5,535 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ENGINE OIL PRESSURE READING ZERO.  R & R THE NR  ENGINGE. OK FOR SERVICE.
